# SDR AWXA200700276

- Difficulty date: February 12, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65C3579021
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND DEBONDED FUSELAGE SKIN INTERNAL BONDED DOUBLER, BS 675, S1R - S2R.  REPAIRED FUSELAGE SKIN INTERNAL BONDED DOUBLER, BS 675, S1R - S2R IAW B737-300 SRM 53-00-01-2R-25.
